# SDR CA000907015

- Difficulty date: August 19, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 13,828 hours
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: 4521504
- Condition: Cracked
- Location: Snubr Upr Bolt
- Part time: 14,755 hours, 17,180 cycles
- Component: Bulkhead, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR FRAME (BULKHEAD) CRACKED AT SNUBBER UPPER ATTACHMENT POINT.  (X)
